# SDR SWAA991322

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 057SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6546568
- Condition: Oil Canned
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BS 1016 BULHEAD AFT FACE OIL CANNED AT STRINGER 6L, (DAMAGE IS 5 BY 7).  REPAIRED BULKHEAD PER SRM.
